# SDR UALA2009011900209

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 28,000 hours, 3,525 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY AND BATTERY CHARGER MAIN EICAS MSG AT DEPARTURE.  REPLACED MAIN BATTERY.
